# SDR ABXA9900257

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 991966018
- Condition: Cracked
- Location: Right Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AUX GEAR FITTING CRACKED.  REPLACED RIGHT AUX GEAR FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.
